YUKI NAITO

Last Updated :2021/03/03

Affiliations, Positions
Professor
E-mail
yunaitohiroshima-u.ac.jp
Other Contact Details
Kagamiyama 1-3-1 Higashi-Hiroshima 739-8526, Japan
TEL : (+81)82-424-7339 FAX : (+81)

Basic Information

Major Professional Backgrounds

  • 1990/10/01, 1996/10, Hiroshima University, School of Science, Research Associate
  • 1996/11/01, 1999/02, Kobe University, School of Engineering, Lecturer
  • 1999/03/01, 2007/03/31, Kobe University, School of Engineering, Associate Professor
  • 2007/04/01, 2009/03/31, Kobe University, Graduate School of Engineering, Associate Professor
  • 2009/04/01, 2020/08/31, Ehime University, Professor
  • 2020/09/01, Hiroshima University, Graduate School of Advanced Science and Engineering, Professor

Educational Backgrounds

  • Hiroshima University, Graduate School of Science , Japan, 1989/04, 1990/09
  • Hiroshima University, Graduate School of Science , Japan, 1987/04, 1989/03
  • Hiroshima University, School of Science, Japan, 1983/04, 1987/03

Academic Degrees

  • Hiroshima University
  • Hiroshima University
  • Doctor of Science, Hiroshima University

In Charge of Primary Major Programs

  • Mathematics

Research Fields

  • Mathematical and physical sciences;Mathematics;Mathematical analysis

Research Keywords

  • Nonlinear Partial Differential Equations

Affiliated Academic Societies

  • The Mathematical Society of Japan
  • The Japan Society for Industrial and Applied Mathematics

Educational Activity

Course in Charge

  1. 2020, Undergraduate Education, 3Term, Analysis D
  2. 2020, Undergraduate Education, 3Term, Exercises in Analysis D
  3. 2020, Undergraduate Education, 3Term, Topics in Analysis
  4. 2020, Graduate Education (Master's Program) , 3Term, Topics in Mathematical Analysis C

Research Activities

Academic Papers

  1. Fundamental properties and asymptotic shapes of the singular and classical radial solutions for supercritical semilinear elliptic equations, NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 27(6), 2020
  2. Existence of peaking solutions for semilinear heat equations with blow-up profile above the singular steady state, Nonlinear Analysis, Theory, Methods and Applications, 181, 265-293, 20190401
  3. Asymptotically self-similar behaviour of global solutions for semilinear heat equations with algebraically decaying initial data, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 20190101
  4. SEPARATION STRUCTURE OF RADIAL SOLUTIONS FOR SEMILINEAR ELLIPTIC EQUATIONS WITH EXPONENTIAL NONLINEARITY, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 38(9), 4537-4554, 201809
  5. Fractal oscillations near the domain boundary of radially symmetric solutions of p-Laplace equations, Contemporary Mathematics, 601, 325-343, 2013
  6. Existence and non-existence of sign-changing solutions for a class of two-point boundary value problems involving one-dimensional p-laplacian, Mathematica Bohemica, to appear, 175-184, 201106
  7. Self-similar blow-up for a chemotaxis system in higher dimensional domains, RIMS Kokyuroku BessatsuMathematical analysis on the self-organization and self-similarity, B15, 87--99, 2009
  8. A variational approach to self-similar solutions for semilinear heat equations, Advanced Studies in Pure Mathematics, Asymptotic Analysis and Singuralities, 47(2), 675-688, 2007
  9. Asymptotically self-similar solutions for the parabolic systems modelling chemotaxis, Banach Center Publ.Self-similar solutions of nonlinear PDE,, 74, 149-160, 2006
  10. Radial symmetry of positive solutions for semilinear elliptic equations in R^n, Journal of the Korean Mathematical Society, 37(5), 751-761, 2000
  11. A note on radial symmetry of positive solutions for semilinear elliptic equations in R^n, Differential Integral Equations, 11(6), 835-845, 1998
  12. Radial symmetry of positive solutionsfor semilinear elliptic equations on the unit ball in R^n, Funkcial. Ekvac., 41(2), 215-234, 1998
  13. Entire solutions of the inequality div(A(vertical bar Du vertical bar)Du)>=f(u), MATHEMATISCHE ZEITSCHRIFT, 225(1), 167-175, 199705
  14. Oscillation theory for semilinear elliptic equations with arbitrary nonlinearities, Funkcial. Ekvac., 40(1), 41-55, 1997
  15. Radial symmetry of positive solutionsfor semilinear elliptic equations in a disc, Hiroshima Math. J., 26(3), 531-545, 1996
  16. Uniqueness of positive solutions of quasilinear differential equations, Differential and Integral Equations, 8(7), 1813-1822, 1995
  17. A note on the existence of nonoscillatory solutions of neutraldifferential equations, Hiroshima Math. J., 25(3), 513-518, 1995
  18. Damped oscillation of solutions for some nonlinear second order ordinary differential equations, Adv. Math. Sci. Appl., 5(1), 239-248, 1995
  19. Strong oscillation and nonoscillation of quasilinear differential equations of second order, Differential Equations and Dynamical Systems, 2(1), 1-10, 1994
  20. Bounded solutions with prescribed numbers of zeros for the Emden-Fowler differential equation, Hiroshima Math. J., 24(1), 177-220, 1994
  21. Solutions with prescribed numbers of zeros for nonlinear second order differential equations, Funkcial. Ekvac., 37(3), 505-520, 1994
  22. Radial entire solutions of a class of sublinear elliptic equations, Adv. Math. Sci. Appl., 21(1), 231-243, 1993
  23. Asymptotic behavior of decaying nonoscillatory solutions of neutral differential equations, Funkcial. Ekvac., 35(1), 95-110, 1992
  24. Nonoscillatory solutions of neutral differential equations, Hiroshima Math. J., 20(2), 231-258, 1990